Heavy Rain, Butler
- When
- June 24, 9:00 AM CST to 4:00 PM CST
- Where
- Butler County, 1.23 mi NW of Parkersburg
- Reported by
- COOP Observer
- Coordinates
- 42.580, -92.800
Rainfall of 4.64 inches of rain since 0900 CST.
An unstable airmass was in place over Iowa with CAPE over 2000 J/kg already by early in the morning. Downdraft CAPE was quite high, in the 1000 to 1300 J/kg range, with 400 to 600 J/kg in the -10 to -30 C layer of the atmosphere.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DMX wrote it up.
An unstable airmass was in place over Iowa with CAPE over 2000 J/kg already by early in the morning. Downdraft CAPE was quite high, in the 1000 to 1300 J/kg range, with 400 to 600 J/kg in the -10 to -30 C layer of the atmosphere. The shear was quite weak, in the 25 to 35 kt range. Deep moisture was in place with precipitable water values of 1.8 inches. The LCL was quite low as well, in the 500 to 750 meter range. There was little hail as the freezing level was quite high at 14,400 feet. Strong thunderstorms developed in a north to south line across eastern Nebraska and western Iowa. During the morning the line took on a bow echo appearance as bow beta elements began to push rapidly east. A swath of 60 to 70 MPH winds took place from east of the Omaha-Council Bulffs area in southwest Iowa all the way east into central Iowa in the Marshalltown and Oskaloosa areas. The high winds overturned semi-tractortrailer trucks in Guthrie and Greene Counties. Shingles were also blown from a house in Guthrie Count west of Guthrie Center. In Audubon County, high winds lifted two farm buildings off of their post foundations and carried them one quarter of a mile away. A funnel cloud was observed west of Eldora in Hardin County. Very heavy rainfall occurred over parts of northeast Iowa. Franklin, Butler, and Grundy Counties were hard hit. Numerous roads and highways were under water and closed as 4 to over 7 inches of rain fell in under six hours. The heaviest rainfall total was in the Aplington Area in Butler County. A total of 7.5 inches fell there. Severe flooding took place in the New Hartford area. Near record high river stages prompted the evacuation of the town. In Parkersburg, 1500 to 2000 feet of railroad tracks were washed out. There was some hail with the storms. Most of them had small hail, though no significant hail was reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 24, 5:10 AM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 610 AM CDT MON JUN 24 2013 .SHORT TERM.../TODAY /... ISSUED AT 332 AM CDT MON JUN 24 2013 ONGOING CONVECTION WILL CONTINUE ACROSS THE I-80 CORRIDOR AND NORTH THIS MORNING. WARM CLOUD DEPTHS ARE AROUND 15KFT SO LARGE HAIL NOT MUCH OF A THREAT. WE COULD NOT GET MORE THAN HALF INCH HAIL FROM STORMS ALL NIGHT BUT RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WERE COMMON. WE ARE IN FOR SEVERAL ROUNDS OF STORMS TODAY. CURRENT CONVECTION IS A RESULT MODERATE INSTABILITY AS A SHORTWAVE LIFTS ACROSS THE AREA. CURRENT CONVECTION WILL LIKELY WEAKEN OR DISSIPATE BY LATE MORNING BUT ANOTHER AREA OF STORMS OVER EASTERN NEBRASKA IS MOVING EAST AND OTHER STORMS AHEAD OF THIS LINE ARE STARTING TO DEVELOP AND SHOULD MOVE ACROSS THE I-80 CORRIDOR. I HAVE ISSUED A FLASH FLOOD WATCH FOR THE I80 TO HIGHWAY 20 CORRIDOR THROUGH 4 PM FOR THIS CONVECTION. IN ADDITION...ADDITIONAL SHORTWAVES WILL MOVE ACROSS THE AREA TODAY WITH THE FRONTAL BOUNDARY OVER THE AREA EXPECTED TO RETREAT BACK NORTH AS A WARM FRONT. SHEAR IS SUFFICIENT FOR STRONG/SEVERE STORMS FROM EARLY AFTERNOON AND BEYOND. THIS AFTERNOON SHOULD SEE ACTIVE WEATHER WITH POTENTIAL FOR SEVERE AND HEAVY RAIN. AS THE FRONT SHIFTS NORTH LATER THIS AFTERNOON...THE THREAT FOR HEAVY RAIN WILL FOLLOW SO A FLASH FLOOD WATCH IS ALSO POSTED NORTH OF HIGHWAY 20 FOR LATER AFTERNOON AND TONIGHT. .LONG TERM.../TONIGHT THROUGH SUNDAY/... ISSUED AT 332 AM CDT MON JUN 24 2013 MORE OF THE SAME FOR TONIGHT THROUGH TUESDAY AS WE WILL CONTINUE TO CONTEND WITH A QUASI STATIONARY FRONTAL BOUNDARY...A LOW LEVEL JET AND SEVERAL SHORTWAVES TO CROSS THE STATE. STORMS WILL LIKELY BE ONGOING FROM THE AFTERNOON AND LIKELY RE-INTENSIFY BY MID EVENING ACROSS THE NORTH. IT WILL LIKELY START OUT WITH SOME SEVERE POTENTIAL THEN TRANSITION INTO ANOTHER HEAVY RAIN EVENT. BEYOND TUESDAY THERE HAS NOT BEEN MUCH CHANGE TO THE GOING FORECAST. UPPER LEVEL RIDGING WILL DEVELOP OVER THE ROCKIES PLACING IOWA IN NORTHWEST FLOW WITH A COUPLE OF SHORT WAVES PUSHING ACROSS THE FORECAST AREA. ONE SUCH WAVE WILL PUSH ACROSS NORTHERN/EASTERN IOWA WEDNESDAY THEN AGAIN THURSDAY NIGHT. BEYOND THAT CONFIDENCE IS TOO LOW TO INCLUDE ANY KIND OF POP. COOLER TEMPS IN STORE FOR THE WEEKEND AS A RESULT OF THE NORTHWEST FLOW. && .AVIATION...24/12Z ISSUED AT 610 AM CDT MON JUN 24 2013 THUNDERSTORMS ALONG THE I-80 CORRIDOR WILL LIFT TO THE HIGHWAY 20 CORRIDOR THROUGH 21Z. KDSM AND KALO WILL BE THE MAIN TAF LOCATIONS AFFECTED. STORMS WILL PRODUCE HEAVY RAINFALL AND GUSTY WIND. MVFR CONDITIONS POSSIBLE IN STORMS. THE THUNDERSTORM THREAT WILL SHIFT NORTH LATE AFTERNOON THROUGH THE REMAINDER OF THE FORECAST PERIOD AFFECTING KFOD...KMCW AND KALO. MVFR CONDITIONS POSSIBLE IN STORMS WITH THE SAME THREATS TO AVIATION EXPECTED. SFC FLOW WILL BE S TO SE FROM 10-20KTS AND STRONGER IN STORMS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ADAIR-AUDUBON-BOONE- CARROLL-CASS-CRAWFORD-DALLAS-GREENE-GUTHRIE-JASPER-MADISON- MARSHALL-POLK-POWESHIEK-STORY-TAMA. FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH TUESDAY MORNING FOR BREMER-BUTLER-CALHOUN-CERRO GORDO-EMMET-FRANKLIN-HAMILTON- HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER- WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BLACK HAWK-GRUNDY- HARDIN. && SHORT TERM...FAB LONG TERM...FAB AVIATION...FAB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 419 AM CDT MON JUN 24 2013 IAZ073>075-081>086-092>097-250930- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 419 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE LOCALLY HEAVY RAINFALL. STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ044>050-057>062-070>072-250930- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- 419 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE BUT WILL PRODUCE HEAVY RAINFALL. STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH LATE THIS AFTERNOON. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA UNTIL 4PM. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT MAINLY SOUTH OF INTERSTATE 80. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ004>007-015>017-023>028-033>036-250930- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON- 419 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE BUT WILL PRODUCE HEAVY RAINFALL. STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH LATE THIS AFTERNOON. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT MAINLY EAST OF INTERSTATE 35 AND NEAR THE HIGHWAY 20 CORRIDOR. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. IAZ037>039-250930- HARDIN-GRUNDY-BLACK HAWK- 419 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE BUT WILL PRODUCE HEAVY RAINFALL. STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH TONIGHT. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. FAB
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
530 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD 5 N ANITA 41.52N 94.76W
06/24/2013 AUDUBON IA LAW ENFORCEMENT
WATER OVER TOPPED THE BRIDGE ON COUNTY HIGHWAY F58 NEAR
340TH STREET. TREE DEBRIS LEFT ON THE ROAD BUT WATER WAS
RECEDING AS OF THE PHONE CALL AT 505 AM. TIME ESTIMATED.
&&
KJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
727 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 4 N ADAIR 41.56N 94.64W
06/24/2013 M5.50 INCH GUTHRIE IA TRAINED SPOTTER
RAINFALL FROM APPROXIMATELY 10 PM TO 4 AM.
&&
SKOWPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
802 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 2 ENE ROLAND 42.18N 93.46W
06/24/2013 STORY IA EMERGENCY MNGR
EIGHT INCH DIAMETER TREE BROKEN AND TWO SIX INCH DIAMETER
BRANCHES DOWN. MANY SMALLER BRANCHES DOWN IN YARD. TIME
ESTIMATED FROM RADAR.
&&
SKOWSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 915 AM CDT MON JUN 24 2013 IAZ023-024-034>036-046-241515- CALHOUN-GREENE-HAMILTON-HUMBOLDT-POCAHONTAS-WEBSTER- 915 AM CDT MON JUN 24 2013 ...HEAVY RAIN AND HAIL MOVING THROUGH THE AREA... AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES WEST OF FORT DODGE TO 20 MILES SOUTH OF FORT DODGE...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MANSON... KNIERIM... PALMER... HARCOURT... CALLENDER... MOORLAND... DAYTON... BARNUM... OTHO... LEHIGH... GILMORE CITY... CLARE... STRATFORD... PIONEER... FORT DODGE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
942 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLOOD 1 NE CASEY 41.52N 94.50W
06/24/2013 GUTHRIE IA EMERGENCY MNGR
MIDDLE RIVER OUT OF ITS BANKS AND FLOODING MAPLE AVE. TWO
TO THREE FEET OF WATER OVER ROAD.
&&
SKOWThe Des Moines radar (KDMX), 121 km away, was scanning. The volume nearest the first event began at 14:59 UTC.
30 thunderstorm wind, 19 heavy rain, 5 flash flood, 1 funnel cloud, 1 flood. Local standard time, as filed.
Rainfall of 4.64 inches of rain since 0900 CST.
A camper was blown on its side and large tree limbs ten to twelve inches in diameter were snapped from trees.
Five inch diameter branches down in the street.
Large tree limbs down. Power was out for 1 to 2 hours in Atlantic.
Winds lasted 30 minutes in the Audubon area. Tree limbs 4 to 5 inches in diameter were down, corn flattened, town totally without electricity. A farmstead lost 2 buildings southwest of town.
Winds estimated up to 70 MPH causing the building to shake. Spotter unable to open doors to outside due to wind.
Large tree branches from the top half of trees snapped off and a barn was destroyed.
Shingles blown off of a house.
Multiple barns destroyed and some tree damage. Crops flattened as well.
Three inch tree branches blown down and one of them impaled into the ground.
Semi truck on Highway 141 tipped over by very strong winds.
First measured gust of 60 mph at 1030 CST, second 63 mph at 1035 CST.
Power lines were blown down by thunderstorms winds. Ten inch diameter tree limbs blown down to the ground onto power lines. Ten to Twelve inch diameter tree limbs blown down.
Amateur radio operator estimates 60 MPH wind.
Estimated by spotter.
Trained spotter estimated gust.
A trailer advertisement in a field was blown over hear Highway 25 and Highway 30 north of Scranton.
Semi truck overturned on Highway 30 north of |Scranton. Numerous 2 inch diameter tree branches down.
Thunderstorms produced 3.5 to 4 inches of rain in a short time. Roads covered in Aplington in the area of Highway 57 and 6th Ave.
Trained spotter estimated gust.
Three inch diameter tree limbs down.
Four inch tree limbs were blown down in town.
The roof was blown off of a pole barn.
Highway 3 covered by running water in various places between Hansell and Dumont in Butler County. Streams out of their banks and fields full of water.
Off duty NWS employee reports 4 inch tree limbs down in town.
Two foot diameter tree blown down across 180th St east of 550th Ave.
Damage to a house in Story City. The sunroom blew off and over the house, then landed in a yard across the street.
A machine shed was destroyed and debris strewn across the field to the northeast. A large tree was snapped toward the top.
Numerous paved and gravel roads covered, including D17 and T19. Barricades placed across roads.
Several trees down, plate glass windows blown out and trees onto homes. Power lines also blown down.
Highway 57 closed both east and west of Aplington due to water. Numerous County roads including black topped roads are closed in the Aplington area and to the south and west of Aplington.
One inch of rainfall.
Total rainfall since early this morning was 7.2 inches.
Parts of S56 is flooded. Several roads near Ackley were flooded.
About 1500 to 2000 feet of railroad tracks were washed out near Parkersburg. Several houses on the west side of town have at least a foot of water in them.
Rainfall 24 hour total as of 0600 CST was 2.37 inches.
Rainfall 24 hour total as of 0600 CST was 2.49 inches.
Rainfall 24 hour total as of 0600 CST was 1.85 inches.
Rainfall 24 hour total as of 0600 CST was 1.80 inches.
Rainfall 24 hour total as of 0600 CST was 1.78 inches.
Rainfall 24 hour total as of 0600 CST was 2.57 inches.
Rainfall 24 hour total as of 0600 CST was 2.24 inches.
Rainfall 24 hour total as of 0600 CST was 2.38 inches.
Rainfall 24 hour total as of 0600 CST was 2.29 inches.
Rainfall 24 hour total as of 0600 CST was 1.98 inches.
Rainfall total for the previous 24 hours ending 0600 CST was 1.80 inches.
Rainfall total for the previous 24 hours ending 0600 CST was 7.50 inches.
Rainfall total for the previous 24 hours ending 0600 CST was 1.89 inches.
Rainfall total for the past 24 hours was 2.39 inches.
Rainfall total for the past 24 hours was 2.42 inches.
Rainfall total for the 24 hours ending at 0800 CST was 5.34 inches.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2013Every state in 2013This day in weather historyWarnings in Iowa, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 448029, 461710, 447907, 448041, 448051, 448028, 447908, 448054, 448039, 448261, 461692, 448040, 447916, 448043, 447909, 447915, 447917, 447918, 448042, 448052, 447905, 448030, 447919, 448044, 448045, 448046, 448031, 448049, 448048, 448047, 449206, 448032, 447920, 448050, 448033, 447906, 447921, 448027, 448035, 448092, and more.